# SDR AALA20010261

- Difficulty date: December 4, 2001
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Tel Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLAP ATTACH HOLES WERE REAMED TO REMOVE CORROSION.  FABRICATE FREEZE FIT PLUGS FROM 7075-T6 IN ORDER TO ACHIEVE A MIN .001 INCH INTERFERENCE FIT PER RF.  ALODINE PLUGS AND INSTALL WET WITH BM55-95 SEALANT.  (M)
